MAUDE Adverse Event Report: RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VT2110X24B
Medical Device Problem Code Failure to Recalibrate (1517)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a aeris evo ventilator "pre alert" alarm condition occurred.There was no harm or injury reported.The ventilator was sent to a third-party service center for evaluation.During the evaluation of the device at the third-party service center, error code e-133 (active exhalation valve failure) was recorded in the event log, and confirmed by the technician that the proportional valve and 3 way solenoid valve (on blower chassis) were defective and needs to be replaced to address the issue.In addition, error codes e-208 and e-330 were recorded indicating the system pca needs to be replaced.The blower assembly and machine flow sensor are contaminated; vanity cover and internal battery door are damaged.Due to the 4-year preventive maintenance, the muffler assembly, particulate filter and air inlet foam filter need to be replaced.The unit was not serviced due to the customer request.

Brand Name
AERIS EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22369285
Report Number2518422-2025-106962
Device Sequence Number8016775
Product Code CBK
UDI-Device Identifier00606959062962
UDI-Public(01)00606959062962
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVT2110X24B
Device Catalogue NumberVT2110X24B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown